# SDR SWIA202266107

- Difficulty date: May 26, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM SUPPORT EXTRUSION AT RBL9 BETWEEN FS409.00+128-FS409.00 (MARKED)     (C-CHECK RO 7/9/2022)    REPLACED FLOOR BEAM SUPPORT EXTRUSION AT RBL9 BETWEEN FS409.00+128 TO FS409.00 PER REO 601R-53-31-1230 REV-- DATED 2022-06-10.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
